# SDR AU510002162

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulty
- Location: Pneumatic Dist
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE PRESSURE REDUCING VALVE (PRV) SUSPECT FAULTY.
